Sur les équations quasi-elliptiques et les classes de Gevrey
Bulletin de la Société Mathématique de France, Volume 96 (1968), pp. 243-263.
@article{BSMF_1968__96__243_0,
     author = {Matsuzawa, T.},
     title = {Sur les \'equations quasi-elliptiques et les classes de {Gevrey}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {243--263},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {96},
     year = {1968},
     doi = {10.24033/bsmf.1668},
     zbl = {0165.43604},
     mrnumber = {39 #3153},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1668/}
}
TY  - JOUR
AU  - Matsuzawa, T.
TI  - Sur les équations quasi-elliptiques et les classes de Gevrey
JO  - Bulletin de la Société Mathématique de France
PY  - 1968
DA  - 1968///
SP  - 243
EP  - 263
VL  - 96
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1668/
UR  - https://zbmath.org/?q=an%3A0165.43604
UR  - https://www.ams.org/mathscinet-getitem?mr=39 #3153
UR  - https://doi.org/10.24033/bsmf.1668
DO  - 10.24033/bsmf.1668
LA  - fr
ID  - BSMF_1968__96__243_0
ER  - 
%0 Journal Article
%A Matsuzawa, T.
%T Sur les équations quasi-elliptiques et les classes de Gevrey
%J Bulletin de la Société Mathématique de France
%D 1968
%P 243-263
%V 96
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1668
%R 10.24033/bsmf.1668
%G fr
%F BSMF_1968__96__243_0
Matsuzawa, T. Sur les équations quasi-elliptiques et les classes de Gevrey. Bulletin de la Société Mathématique de France, Volume 96 (1968), pp. 243-263. doi : 10.24033/bsmf.1668. http://www.numdam.org/articles/10.24033/bsmf.1668/

[1] Agmon (S.), Douglis (A.) and Nirenberg (L.). - Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. pure and appl. Math., t. 12, 1959, p. 623-727. | MR | Zbl

[2] Cavalucci (Angelo). - Sulle proprietà differenziali delle soluzioni delle equazioni quasi-ellittiche, Annali di Mat. pura ed appl., Série 4, t. 67, 1965, p. 143-168. | MR | Zbl

[3] Cavallucci (Angelo). - Sulla regorarità delle soluzioni delle equazioni quasi-ellittiche in un semispazio, Rend. Sem. mat. fis. Modena, t. 17, 1967, p. 1-18. | Zbl

[4] Friberg (J.). - Estimates for partially hypoelliptic differential operators, Medd. Lunds Univ. Mat. Semin., t. 17, 1963, p. 96 pages. | MR | Zbl

[5] Hörmander (Lars). - Linear partial differential operators. - Berlin, Springer-Verlag, 1963 (Grundlehrender der mathematischen Wissenschaften, 116). | Zbl

[6] Lions (J.-L.) et Magenes (E.). - Espaces du type de Gevrey et problème aux limites pour diverses classes d'équations d'évolution, Annali di Mat. pura ed appl., Série 4, t. 72, 1966, p. 343-394. | MR | Zbl

[7] Magenes (E.) et Stampacchia (G.). - I problemi al contorno per le equazioni differenziali di tipo ellittico, Annali Scuola norm. Pisa, Série 3, t. 12, 1958, p. 247-357. | Numdam | MR | Zbl

[8] Matsuzawa (Tadato). - On quasi-elliptic boundary problems (à paraître).

[9] Morrey (C. B., Jr) and Nirenberg (L.). - On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. pure and appl. Math., t. 10, 1957, p. 271-290. | MR | Zbl

[10] Murthy (M. K. V.). - A remark on the regularity at the boundary for solutions of elliptic equations, Annali Scuola norm. Pisa, Série 3, t. 15, 1961, p. 355-370. | EuDML | Numdam | MR | Zbl

[11] Schechter (Martin). - On the dominance of partial differential operators, II, Annali Scuola norm. Pisa, Série 3, t. 18, 1964, p. 255-282. | EuDML | Numdam | MR | Zbl

[12] Slobodeckij (L.). - Generalized Sobolev spaces and their application to boundary problems for partial differential equations, Amer. math. Soc. Transl., Séries 2, t. 57, 1966, p. 207-275. | Zbl

[13] Volevič (L. R.). - Propriété locale des solutions de système quasi-elliptique [en russe], Mat. Sbornik, N. S., t. 59, 1962, p. 3-52.

Cited by Sources: